Invariance principle for the random conductance model

Author: 

Andres, S
Barlow, M
Deuschel, J
Hambly, B

Publication Date: 

1 August 2013

Journal: 

Probability Theory and Related Fields

Last Updated: 

2021-03-24T12:17:39.05+00:00

Issue: 

3-4

Volume: 

156

DOI: 

10.1007/s00440-012-0435-2

page: 

535-580

abstract: 

We study a continuous time random walk X in an environment of i.i.d. random conductances μe∈ [0,∞) in ℤd. We assume that ℙ(μe > 0) > pc, so that the bonds with strictly positive conductances percolate, but make no other assumptions on the law of the μ e. We prove a quenched invariance principle for X, and obtain Green's functions bounds and an elliptic Harnack inequality. © 2012 Springer-Verlag.

Symplectic id: 

417289

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article